# SDR 03FDEA00663

- Difficulty date: May 1, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727-200
- Aircraft serial: 21292
- Aircraft time: 48,850 hours, 34,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE OUTER SKIN IS CHAFED AT BS 720D+13 INCHES STR 19L.  BLENDED CHAFED AREA 1 X 2 X .027 FROM ORIGINAL .064 OUTER SKIN BS 720D+13 INCHES STR 19L.  FOUND OUT OF LIMITS PER SRM 53-30-01.  REPAIRED CHAFED AREA PER SRM 53-30-03 AND FED EX SR 27-57-056.
